Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics, 23(2015), pp. 57-68 Download full version Download PDF PDF (452 KB)
Received on June 18, 2014;
Revised October 2, 2015;
Accepted in final form on November 2, 2015;
Published online on January 18, 2016;
Communicated with Víctor Jiménez López.

On the [p, q]-Order of Meromorphic Solutions of Linear Differential Equations
by Benharrat Belaïdi

Abstract
Abstract
Keywords
linear differential equations, entire function, meromorphic function, [p, q]-order.
Mathematics Subject Classification
(2010) 34M10, 30D35.
BibTeX reference
@ARTICLE{aumb2305,
  author = {Benharrat Belaïdi},
  title = {On the {$[p, q]$}-Order of Meromorphic Solutions of Linear Differential Equations},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2015},
  volume = {23},
  pages = {57--68},
  issn = {1338-712X},
  isbn = {978-80-557-1038-9}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016